Frédéric Chyzak
Frédéric Chyzak
Verified email at inria.fr - Homepage
Title
Cited by
Cited by
Year
Non-commutative elimination in Ore algebras proves multivariate identities
F Chyzak, B Salvy
Journal of Symbolic Computation 26 (2), 187-227, 1998
2941998
An extension of Zeilberger's fast algorithm to general holonomic functions
F Chyzak
Discrete Mathematics 217 (1-3), 115-134, 2000
1992000
Effective algorithms for parametrizing linear control systems over Ore algebras
F Chyzak, A Quadrat, D Robertz
Applicable Algebra in Engineering, Communication and Computing 16 (5), 319-376, 2005
1702005
OreModules: A Symbolic Package for the Study of Multidimensional Linear Systems
F Chyzak, A Quadrat, D Robertz
Applications of time delay systems, 233-264, 2007
1252007
On the complexity of the F5 Gröbner basis algorithm
M Bardet, JC Faugère, B Salvy
Journal of Symbolic Computation 70, 49-70, 2015
1062015
Fonctions holonomes en calcul formel
F Chyzak
891998
A randomized algorithm for approximate string matching
MJ Atallah, F Chyzak, P Dumas
Algorithmica 29 (3), 468-486, 2001
622001
Groebner bases, symbolic summation and symbolic integration
F Chyzak, B Salvy
London Mathematical Society Lecture Note Series, 32-60, 1998
601998
Groebner bases, symbolic summation and symbolic integration
F Chyzak, B Salvy
London Mathematical Society Lecture Note Series, 32-60, 1998
601998
Differential equations for algebraic functions
A Bostan, F Chyzak, B Salvy, G Lecerf, É Schost
Proceedings of the 2007 international symposium on Symbolic and algebraic …, 2007
592007
Hermite reduction and creative telescoping for hyperexponential functions
A Bostan, S Chen, F Chyzak, Z Li, G Xin
Proceedings of the 38th International Symposium on Symbolic and Algebraic …, 2013
472013
Complexity of creative telescoping for bivariate rational functions
A Bostan, S Chen, F Chyzak, Z Li
Proceedings of the 2010 International Symposium on Symbolic and Algebraic …, 2010
422010
Fast computation of power series solutions of systems of differential equations
A Bostan, F Chyzak, F Ollivier, B Salvy, É Schost, A Sedoglavic
arXiv preprint cs/0604101, 2006
412006
A non-holonomic systems approach to special function identities
F Chyzak, M Kauers, B Salvy
Proceedings of the 2009 international symposium on Symbolic and algebraic …, 2009
352009
The distribution of patterns in random trees
F Chyzak, M Drmota, T Klausner, G Kok
arXiv preprint cs/0605019, 2006
342006
The construction of orthonormal wavelets using symbolic methods and a matrix analytical approach for wavelets on the interval
F Chyzak, P Paule, O Scherzer, A Schoisswohl, B Zimmermann
Experimental Mathematics 10 (1), 67-86, 2001
342001
Holonomic systems and automatic proofs of identities
F Chyzak
321994
Algorithmes efficaces en calcul formel
A Bostan, F Chyzak, M Giusti, R Lebreton, G Lecerf, B Salvy, É Schost
262017
Explicit formula for the generating series of diagonal 3D rook paths
A Bostan, F Chyzak, M Van Hoeij, L Pech
arXiv preprint arXiv:1105.4456, 2011
242011
The dynamic dictionary of mathematical functions (DDMF)
A Benoit, F Chyzak, A Darrasse, S Gerhold, M Mezzarobba, B Salvy
International Congress on Mathematical Software, 35-41, 2010
242010
The system can't perform the operation now. Try again later.
Articles 1–20